Tags

Type your tag names separated by a space and hit enter

Drug-induced peripheral neuropathy in a patient with psoriatic arthritis.
Arthritis Rheum. 1987 Feb; 30(2):221-4.AR

Abstract

A patient with psoriatic arthritis developed a peripheral neuropathy while taking hydroxychloroquine and naproxen. Although it was initially suspected that hydroxychloroquine was responsible for the neuropathy, subsequent rechallenge with naproxen demonstrated that clinical and electrophysiologic findings were related to routine pharmacologic doses of naproxen.

Authors

No affiliation info availableNo affiliation info available

Pub Type(s)

Case Reports
Journal Article
Research Support, Non-U.S. Gov't
Research Support, U.S. Gov't, Non-P.H.S.

Language

eng

PubMed ID

3030337

Citation

Rothenberg, R J., and R L. Sufit. "Drug-induced Peripheral Neuropathy in a Patient With Psoriatic Arthritis." Arthritis and Rheumatism, vol. 30, no. 2, 1987, pp. 221-4.
Rothenberg RJ, Sufit RL. Drug-induced peripheral neuropathy in a patient with psoriatic arthritis. Arthritis Rheum. 1987;30(2):221-4.
Rothenberg, R. J., & Sufit, R. L. (1987). Drug-induced peripheral neuropathy in a patient with psoriatic arthritis. Arthritis and Rheumatism, 30(2), 221-4.
Rothenberg RJ, Sufit RL. Drug-induced Peripheral Neuropathy in a Patient With Psoriatic Arthritis. Arthritis Rheum. 1987;30(2):221-4. PubMed PMID: 3030337.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - Drug-induced peripheral neuropathy in a patient with psoriatic arthritis. AU - Rothenberg,R J, AU - Sufit,R L, PY - 1987/2/1/pubmed PY - 1987/2/1/medline PY - 1987/2/1/entrez SP - 221 EP - 4 JF - Arthritis and rheumatism JO - Arthritis Rheum VL - 30 IS - 2 N2 - A patient with psoriatic arthritis developed a peripheral neuropathy while taking hydroxychloroquine and naproxen. Although it was initially suspected that hydroxychloroquine was responsible for the neuropathy, subsequent rechallenge with naproxen demonstrated that clinical and electrophysiologic findings were related to routine pharmacologic doses of naproxen. SN - 0004-3591 UR - https://www.unboundmedicine.com/medline/citation/3030337/Drug_induced_peripheral_neuropathy_in_a_patient_with_psoriatic_arthritis_ L2 - https://onlinelibrary.wiley.com/resolve/openurl?genre=article&sid=nlm:pubmed&issn=0004-3591&date=1987&volume=30&issue=2&spage=221 DB - PRIME DP - Unbound Medicine ER -